Discussion in 'Health and Fitness' started by Trinners, Sep 21, 2006.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. Wondering if anyone can give me some advice:

    I had to have a knee-op after busting my knee on EX. The operation itself went fine and all damage was tidied up and repaired but about 3 weeks ago I ended up in hospital with a massive blood clot in the left leg as a result of the operation and came within 48 hrs of nearly having below the knee taken off. It's too big to break up so I'm on warfarin for 6 months to allow it to dissolve naturally. I've been told I shouldn't have a reoccurence of the problem every again but I'm on Warfarin for the forseeable future. Now I know I can't do anything while I'm on Warfarin but if I want to get back into TA life and want to go on OPS will I pass a medical if I have to tell them about the blood clot and having been on warfarin for what will be quite a few months? Will they even let me continue in the TA?? I was doing the TAPO route but I'll be happy just be able to soldier again if I can.

    Cheers for any advice.
  2. Trinners,

    Been there, done it and still have the scars! The good news is that you shouldn't be on Warfarin for ever. They will wean you off it as soon as possible. The bad news, however, is no ops and no exercises for you - in fact, nothing rough at all! Even a bruise could cause you problems with internal bleeding.

    I don't know how the TA will treat you. The Regs removed me from a military promotion course and excused me from all forms of PT until I was off the stuff.

    Good Luck!

  3. good luck mate
  4. Not sure on how the TA looks on soldiers using Rat poison to thin the blood but cannot be any worse than some of the cocktails that forces are on.

    Good Luck